# SDR AALA202212238508

- Difficulty date: December 22, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N302SS
- Make and model: Boeing 737823
- Aircraft serial: 44483
- Aircraft time: 5,631 hours, 2,092 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: L1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1L GIRT BAR HOLDER LOOSE. ADJUSTED GIRT BAR RETAINER CLIP ON 1L DOOR PER AMM 25-66-01.
